# SDR UPS97822709

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9754945
- Condition: Gouged
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SV, SKIN REPLACEMENT AREA/GOUGES ON WEBBING AT BATHTUB FITTING FS 1180 LONGERON 35R TO 34R UPPER SURFACE.  BLENDED DISCREPANT AREA ORIGINAL MATERIAL THICKNESS .127 REWORK .064 / OUT OF LIMITS IAW DC8 SRM 51-2-0.  FABBED REPAIR DOUBLER IAW REO-03 056.  TREATED AND PRIMED DISCREPANT AREA AND REPAIR DOUBLER IAW DC8 SRM 51-1-8.  INSTALLED DOUBLER IAW DC8 SRM 51-1-20D AND REO-03056.
